Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
  • entries
    36
  • comments
    47
  • views
    30,606

Day Three

Graciemeow

352 views

Okay, so, im only on day three so nothing in terms of side effects of improvment yet but i thought i'd start posting pics so you can log my progress in a visual way (much more satisfying) !

this is me pretty much back to square one - i also have no make up on (well i have mascara on, but no foundation/concealer).

blogentry-162285-0-87361500-1325164491_t

blogentry-162285-0-74282800-1325164596_t

I'm abit new to all the blogging at the moment so i don't really know about re-sizing or anything , anyway depressing as it is this is me now :( I have been taking my 40mg a day at tea time WITH food because last time i didn't, it sounds stupid but it wasn't specified by my derm or pharmacist and as I was away at University I ate erratically, so for the first week i became quite ill, teary and really lethargic, wanting to sleep alot. but after about 10 days i was fine :) and i've been fine so far , even though its early days im hoping taking it with food will ensure this doesn't happen again.

I'm a runner so i'm wary of the "achy joints" side effect which i didnt get last time, and i was going to the gym alot with no consequences.

anyway thats me today :)



2 Comments


Recommended Comments

Good luck! I hope you don't have overwhelming side effects before you can complete the time! I'm kinda afraid to take accutane.

Share this comment


Link to comment

thankyou :) me too! although I think if my hair fell out again (which was the worst one) I would just put up with it and then cut it off when i finished my course....cos it thickened again after i stopped. Don't be. I would say (if you havn't found a medication your happy with that keeps it under control that is) go for it :) the side effects really weren't all that bad, dry lips, hair, and a few flaky red patches on my arms (which went away with hydrocortisol ..i think thats how you spell it) was all I got, and they all went and i had perfectly clear skin for over a year which only returned, i think, because i didnt complete the full course. if you want to do it i would say go for it :)

Share this comment


Link to comment

Create an account or sign in to comment

You need to be a member in order to leave a comment

Create an account

Sign up for a new account in our community. It's easy!

Register a New Account

Sign in

Already have an account? Sign in here.

Sign In Now
  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×